Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2008 (2008), Article ID 586893, 9 pages
http://dx.doi.org/10.1155/2008/586893
Research Article

Fuzzy Boundary and Fuzzy Semiboundary

M. Athar1 and B. Ahmad1,2

1Centre for Advanced Studies in Pure and Applied Mathematics, Bahauddin Zakariya University, Multan, Pakistan
2Department of Mathematics, King Abdul Aziz University, P.O. Box 80203, Jeddah 21589, Kingdom of Saudi Arabia

Received 29 September 2007; Revised 3 February 2008; Accepted 21 April 2008

Academic Editor: Eyke Hüllermeier

Copyright © 2008 M. Athar and B. Ahmad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, pp. 338–353, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. L. Chang, “Fuzzy topological spaces,” Journal of Mathematical Analysis and Applications, vol. 24, no. 1, pp. 182–190, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Du, Q. Qin, Q. Wang, and B. Li, “Fuzzy description of topological relations—I: a unified fuzzy 9-intersection model,” in Advances in Natural Computation, vol. 3612 of Lecture Notes in Computer Science, pp. 1261–1273, Springer, Berlin, Germany, 2005. View at Publisher · View at Google Scholar
  4. M. J. Egenhofer and R. D. Franzosa, “Point-set topological spatial relations,” International Journal of Geographical Information Systems, vol. 5, no. 2, pp. 161–174, 1991. View at Publisher · View at Google Scholar
  5. M. J. Egenhofer and J. R. Herring, “Categorizing binary topological relations between regions, lines and points in geographic databases,” Department of Surveying Engineering, University of Maine, Orono, Me, USA, 1991. View at Google Scholar
  6. M. S. El Naschie, “On the uncertainty of Cantorian geometry and the two-slit experiment,” Chaos, Solitons & Fractals, vol. 9, no. 3, pp. 517–529, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. S. El-Naschie, “On the unification of heterotic strings, M theory and e theory,” Chaos, Solitons & Fractals, vol. 11, no. 14, pp. 2397–2408, 2000. View at Publisher · View at Google Scholar
  8. X. Tang, Spatial object modeling in fuzzy topological spaces with applications to land cover change in China, Ph.D. dissertation, University of Twente, Enschede, The Netherlands, 2004.
  9. N. Levine, “Semi-open sets and semi-continuity in topological spaces,” The American Mathematical Monthly, vol. 70, pp. 36–41, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Rosenfeld, “Digital topology,” The American Mathematical Monthly, vol. 86, no. 8, pp. 621–630, 1979. View at Publisher · View at Google Scholar
  11. J. Cao, M. Ganster, and I. Reilly, “Submaximality, extremal disconnectedness and generalized closed sets,” Houston Journal of Mathematics, vol. 24, no. 4, pp. 681–688, 1998. View at Google Scholar
  12. A. Rosenfeld, “Fuzzy digital topology,” Information and Control, vol. 40, no. 1, pp. 76–87, 1979. View at Publisher · View at Google Scholar
  13. K. K. Azad, “On fuzzy semi-continuity, fuzzy almost continuity and fuzzy weakly continuity,” Journal of Mathematical Analysis and Applications, vol. 82, no. 1, pp. 14–32, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. S. E. Abbas, “Fuzzy super irresolute functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 42, pp. 2689–2700, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. Caldas, G. Navalagi, and R. K. Saraf, “On fuzzy weakly semi-open functions,” Proyecciones, vol. 21, no. 1, pp. 51–63, 2002. View at Google Scholar
  16. M. Caldas, G. Navalagi, and R. K. Saraf, “Weakly θ-closed functions between fuzzy topological spaces,” Matematički Vesnik, vol. 54, no. 1-2, pp. 13–20, 2002. View at Google Scholar
  17. M. C. Cueva and R. K. Saraf, “Preserving fuzzy sg-closed sets,” Proyecciones, vol. 20, no. 2, pp. 127–138, 2001. View at Google Scholar
  18. D. N. Georgiou and B. K. Papadopoulos, “On fuzzy θ-convergences,” Fuzzy Sets and Systems, vol. 116, no. 3, pp. 385–399, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  19. B. Ghosh, “Semi-continuous and semi-closed mappings and semi-connectedness in fuzzy setting,” Fuzzy Sets and Systems, vol. 35, no. 3, pp. 345–355, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  20. I. M. Hanafy, “Fuzzy β-compactness and fuzzy β-closed spaces,” Turkish Journal of Mathematics, vol. 28, no. 3, pp. 281–293, 2004. View at Google Scholar
  21. S. J. Lee and E. P. Lee, “Fuzzy r-continuous and fuzzy r-semi-continuous maps,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 1, pp. 53–63, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  22. T. H. Yalvaç, “Semi-interior and semi-closure of a fuzzy set,” Journal of Mathematical Analysis and Applications, vol. 132, no. 2, pp. 356–364, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  23. A. M. Zahran, “Regularly open sets and a good extension on fuzzy topological spaces,” Fuzzy Sets and Systems, vol. 116, no. 3, pp. 353–359, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  24. P.-M. Pu and Y.-M. Liu, “Fuzzy topology—I: neighborhood structure of a fuzzy point and Moore-Smith convergence,” Journal of Mathematical Analysis and Applications, vol. 76, no. 2, pp. 571–599, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. B. Ahmad and M. Athar, “Fuzzy sets, fuzzy s-open and s-closed functions,” submitted.
  26. R. H. Warren, “Neighborhoods, bases and continuity in fuzzy topological spaces,” The Rocky Mountain Journal of Mathematics, vol. 8, no. 3, pp. 459–470, 1978. View at Google Scholar
  27. A. K. Katsaras and D. B. Liu, “Fuzzy vector spaces and fuzzy topological vector spaces,” Journal of Mathematical Analysis and Applications, vol. 58, no. 1, pp. 135–146, 1977. View at Publisher · View at Google Scholar
  28. M. N. Mukherjee and S. P. Sinha, “Irresolute and almost open functions between fuzzy topological spaces,” Fuzzy Sets and Systems, vol. 29, no. 3, pp. 381–388, 1989. View at Publisher · View at Google Scholar · View at MathSciNet